# SDR IPXA2016110710321

- Difficulty date: October 21, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Doug MD-11F
- Aircraft serial: 48439
- Aircraft time: 68,475 hours, 14,029 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Tee Fitting
- Part number: ARC047241
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LEFT WING T/E REAR SPAR VERTICAL TEE ANGLE IS CRACKED AT LOWER END JUST FWD OF THE INBD AILERON.  REMOVED ABD REPLACED THE  TEE ANGLE IAW DWG ARC0472 AND SRM 51-33-01.
